# SDR SIMA20181126001

- Difficulty date: November 26, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 33,903 hours, 30,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Fa Fwd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT HOLDER BROKEN-C/A-REMOVED AND REPLACED  FWD FA FLASHLIGHT ASSY IAW 33 50-16 POS GOOD.
